Hello, I got a vbeam treatment earlier this week on the tip of my nose, and for the first few days after treatment, the pigment was the same color as beforehand. Then 4 days after the treatment, my nose became pink in the area where I got v-beam. Is this a common reaction to get delayed pinkness? And will it fade back to its original color? Thanks.
V-beam Recovery, Is Delayed Pinkness Common?
Doctor Answers (1)
Redness after VBeam is normal
After having a VBeam, it is not uncommon to have some redness which can last up to about a week. You can have some bruising as well. In general though, the redness is very mild, and the social downtime in minimal after having a VBeam.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.